# SDR SIMA20160720004

- Difficulty date: July 20, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 43,272 hours, 36,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525380005
- Condition: Cracked
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM IS CRACKED AT NUTPLATE HOLE ABOVE FRAME 69.  REPAIRED THE OMEGA BEAM IAW ERS-EM-53MR-2199
